# SDR 2003FA0000123

- Difficulty date: February 6, 2002
- Submitted: February 10, 2003
- Operation: General aviation
- Aircraft: N393SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8290
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 05503671
- Condition: Cracked
- Location: Propeller
- Part time: 950 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER SPINNER CRACKED.
